# SDR SWIA202264571

- Difficulty date: February 3, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N241SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000585
- Aircraft time: 13,513 hours, 9,896 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR86 RH SIDE FLOOR BOARD SUPPORT BROKEN OFF AS MARKED   (C CHECK RO 02/21/2022)  REMOVED AND INSTALLED NEW FRAME 86 RH SIDE FLOOR BOARD SUPPORT REF SRM 51-40-08. APPLIED SURFACE PROTECTION REF SRM 51-23-06 ANS CIC REF CPM 51-25-00.
